WANG Jingjing, ZHAO Min, YANG Zhiyao, GUO Yuyan, ZHUO Zepeng. Constructions of Balanced Quaternary Sequences[J]. Chinese Journal of Electronics, 2020, 29(3): 463-467. doi: 10.1049/cje.2020.03.002
Citation: WANG Jingjing, ZHAO Min, YANG Zhiyao, GUO Yuyan, ZHUO Zepeng. Constructions of Balanced Quaternary Sequences[J]. Chinese Journal of Electronics, 2020, 29(3): 463-467. doi: 10.1049/cje.2020.03.002

Constructions of Balanced Quaternary Sequences

doi: 10.1049/cje.2020.03.002
Funds:  This work is supported by Natural Science Foundation of Anhui Higher Education Institutions of China (No.KJ2018A0678), the National Natural Science Foundation of China (No.60573026, No.10101008), Provincial Natural Science Research Key projects of Anhui University (No.kJ2018A0398), Anhui Provincial Natural Science Foundation (No.1608085MF143), and Graduate Innovation Fund of Huaibei Normal University (No.ycx201901008).
More Information
  • Corresponding author: ZHUO Zepeng (corresponding author) was born in 1978. He received the M.S. degree from Huaibei Normal University in 2007, and the Ph.D. degree from Xidian University in 2012. Since 2002, he has been with the School of Mathematical Science, Huaibei Normal University, where he is now an associate professor. His research interests include cryptography and information theory. (Email:zzp781021@sohu.com)
  • Received Date: 2019-09-10
  • Rev Recd Date: 2019-11-19
  • Publish Date: 2020-05-10
  • Binary and quaternary sequences have received a lot of attention since they are easy to be implemented as multiple-access sequence in practical communication systems, radar, and cryptography. In this paper, the two complete binary sequence of period N are analyzed. For odd prime N, new balanced quaternaruy sequences of even period 2N are constructed using Gary mapping. Furthermore, we computer the complete autocorrelation distributions of this sequence.
  • loading
  • K.T.Arasu, C.S.Ding, T. Helleseth, et al. “Almost difference sets and their sequence with optimal autocorrelation”, IEEE Transactions on Information Theory, Vol.47, No.7, pp.2934-2943, 2001.
    K.T.Arash, W.D.Launey and S.L.Ma, “On circulant complex Handmard matrices”, Designs. Codes and Cryptography, Vol.35, No.2, pp.123-142, 2002.
    S.W.Golomb and G.Gong, Signal Design for Good Correlation for Wireless Communication, Cryptography, and Radar, Cambridge: Cambridge University Press, 2005.
    X.H.Tang and C.Ding, “New classes of balanced quaternary and almost balanced binary sequences with optimal autocorrelation value”, IEEE Transactions on Information Theory, Vol.56, No.12, pp.6398-6399, 2010.
    H.Xiong, L.Qu and C.Li, “2-adic complexity of binary sequences with interleaved structure”, Finite Fields and Their Applications, Vol.33, pp.14-28, 2015.
    C.Ding, T.Helleseth and K.Y.Lam, “Several classes of binary sequences with three-level autocorrelation”, IEEE Transactions on Information Theory, Vol.45, No.7, pp.2606-2612, 1999.
    T.J.Yan, “New binary sequences of period pq with low values of correlation and large linear complexity”, International Journal of Network Security, Vol.10, No.3, pp.185-189, 2008.
    W.Su, Y.Yang, Z.Zhou, et al. “New quaternay sequences of even length with optimal auto-correlation”, Science China Information Sciences, Vol.61, Article No.022308, Page 4, 2018.
    X.H.Tang and G.Gong, “New constructions of binary sequences with optimal autocorrelation value/magnitude”, IEEE Transations on Information Theory, Vol.56, No.3, pp.1278-1286, 2010.
    L.Q.Hu, Y.Qin and M.H.Wang, “The linear complexity of Whiteman’s generalized cyclotomic sequences of period pm+1qn+1”, IEEE Transactions on Information Theory, Vol.58, No.8, pp.5534-5543, 2012.
    L.Q.Hu and Q.Yue, “Autocorrelation value of Whiteman generalized cyclotomic sequence”, Journal of Mathematical Research with Applications, Vol.32, No.4, pp.415-422, 2012.
    X.H.Tang and C.S.Ding, “New classes of balanced quaternary and almost balanced sequences with optimal autocorrelation value”, IEEE Transactions on Information Theory, Vol.56, No.12, pp.6398-6405, 2010.
    F.X.Zeng, X.P.Zeng, X.Y.Zeng, et al. “Several types of sequences with optimal autocorrelation properties”, IEICE Transactions Fundamentals of Electronics Communications and Computer Sciences, Vol.E96, No.A(1), Page 367, 2013.
    G.Gong, “Theory and applications of q-ary interleaved sequences”, IEEE Transactions on Information Theory, Vol.41, No.20, pp.400-411, 1995.
    R.Meng and T.J.Yan, “New constructions of binary interleaved sequences with low autocorrelation”, International Journal of Network Security, Vol.19, No.4, pp.546-550, 2017.
    X.H.Tang and C.S.Ding, “New classes of balanced quaternary and almost balanced binary sequences with optimal autocorrelation value”, IEEE Transformations on Information Theory, Vol.56, No.12, Page 6398, 2010.
    S.M.Krone and D.V.Sarwate, “Quadriphase sequences for spread spectrum multiple-access communication”, IEEE Transformations on Information Theory, Vol.30, No.3, pp.520-529, 1984.
    X.H.Tang and C.S.Ding, “New classes of balanced quaternary and almost balanced binary sequences with optimal autocorrelation vValue”, IEEE Transformations on Information Theory, Vol.56, No.12, pp.6401-6402, 2010.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (130) PDF downloads(140) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return